Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Excruciating level of fatigue, weakness, dizziness, lightheadedness, confusion, memory loss, complete loss of apetite, diarrhoea. Reason?

Extreme/almost excruciating level of fatigue , weakness.. especially when moving around. Dizziness , light headed, continually worsening confusion/ memory loss .. Complete loss of appetite in the last week, diarrhea for going on 2 weeks straight now. Tension/pressure in chest. Extreme weakness in limbs , unable to perform basic daily activity. Rapid fluctuating heartbeat . Started having symptoms a little over 2 months ago. Went to the er and they told me to see my gp/cardiologist. Did, they admitted me in the hospital for 2 days. Testing included chest X-ray, echo, holter, ECG, urine, fbc.. All reported back normal. Family history of cancer/heart disease, 22 yo m. Where do I go from here? They said it was likely anxiety/depression, but I feel on the verge of death.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Naturopathy & Yoga Specialist 's  Response
Hi Thid
Your symptoms can be cased by anemia, very low blood pressure, losing water and essential nutrients by diarrhea. Depression and anxiety can be secondary to your serious illness. There is no much information, but 22 years old is not for chronic devastation process. Persistent diarrhea may be symptoms of parasite infection. It has to be rule out by tests.
Your condition is for hospital care. Be insistent for proper diagnose.

Good Luck.
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor